# SDR FDEA201308272047

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y953 FRAMES 45-46 HAD SIGNS OF CORROSION.  CORROSION BLENDED IAW SRM 53-10-16 AND FOUND OUT OF LIMITS.  SEAT TRACK REPLACED.
